SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

A. A. Felikson, “Coxeter Decomposition of Hyperbolic Simplexes,” Sbornik: Mathematics, Vol. 193, No. 12, 2002, pp. 11-12. doi:10.1070/SM2002v193n12ABEH000702

has been cited by the following article: